Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 980753, 10 pages
Research Article

Variance-Constrained Robust Estimation for Discrete-Time Systems with Communication Constraints

1Information Engineering Institute, Dalian University, Dalian 116622, China
2School of Information Science and Technology, Dalian Maritime University, Dalian 116026, China

Received 6 September 2013; Accepted 22 December 2013; Published 14 January 2014

Academic Editor: Fuzhong Nian

Copyright © 2014 Baofeng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baofeng Wang, Ge Guo, and Xiue Gao, “Variance-Constrained Robust Estimation for Discrete-Time Systems with Communication Constraints,” Mathematical Problems in Engineering, vol. 2014, Article ID 980753, 10 pages, 2014. doi:10.1155/2014/980753